Header menu link for other important links
X
Improved Bohr inequality for harmonic mappings
Published in John Wiley and Sons Inc
2023
Volume: 296
   
Issue: 2
Pages: 716 - 731
Abstract
In order to improve the classical Bohr inequality, we explain some refined versions for a quasi-subordination family of functions in this paper, one of which is key to build our results. Using these investigations, we establish an improved Bohr inequality with refined Bohr radius under particular conditions for a family of harmonic mappings defined in the unit disk (Formula presented.). Along the line of extremal problems concerning the refined Bohr radius, we derive a series of results. Here, the family of harmonic mappings has the form (Formula presented.), where (Formula presented.), the analytic part h is bounded by 1 and that (Formula presented.) in (Formula presented.) and for some (Formula presented.). © 2022 Wiley-VCH GmbH.
About the journal
JournalMathematische Nachrichten
PublisherJohn Wiley and Sons Inc
ISSN0025584X